Hokkaido Mathematical Journal

No.2

SASAKI Hironobu, SUZUKI Akito,
An inverse scattering problem for the Klein-Gordon equation with a classical source in quantum field theory
Hokkaido Mathematical Journal, 40 (2011) pp.149-186
MIZUTA Yoshihiro, NAKAI Eiichi, OHNO Takao, SHIMOMURA Tetsu,
Hardy's inequality in Orlicz-Sobolev spaces of variable exponent
Hokkaido Mathematical Journal, 40 (2011) pp.187-203
ADACHI Toshiaki, KAMEDA Masumi, MAEDA Sadahiro,
Real hypersurfaces which are contact in a nonflat complex space form
Hokkaido Mathematical Journal, 40 (2011) pp.205-217
WANG Zhigang, PEI Donghe,
Null Darboux developable and pseudo-spherical Darboux image of null Cartan curve in Minkowski 3-space
Hokkaido Mathematical Journal, 40 (2011) pp.219-240
YABUTA Kōzō´,
A remark on radial ${A_p}$ weights
Hokkaido Mathematical Journal, 40 (2011) pp.241-249
FUKUMA Yoshiaki,
A study on the dimension of global sections of adjoint bundles for polarized manifolds, II
Hokkaido Mathematical Journal, 40 (2011) pp.251-277
HAMA Masaki, YUASA Hisatoshi,
Invariant measures for subshifts arising from substitutions of some primitive components
Hokkaido Mathematical Journal, 40 (2011) pp.279-312